# SDR HNAA2020092100257

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 38,796 hours, 34,933 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Binding
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDIS 659 32-30 2423781 19SEP20 CLT CLOSE IN FLIGHT, LANDING GEAR LEVER WAS JAMMED AND WOULD NOT RAISE FACT 19SEP20 17:03 CLT.  R & R RELAY K0024.  PERFORMED OPS CHECK OF LANDING GEAR LEVER, IAW AMM 32-32-00-700-802-A.  OPS CHECK GOOD.  OK FOR SERVICE.
